# SDR DALA2018112976893

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 92,835 hours, 13,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEATS 32F AND 39B EMERGENCY LIGHTS INOPERATIVE. BOTH SEATS HAD BROKEN WIRE HARNESS SPLICED HARNESS. SYSTEM OPERATION IS NORMAL.
